×

Found 57 Documents (Results 1–57)

An analogue of Pontryagin’s maximum principle in problems of minimization of multiple integrals. (English. Russian original) Zbl 1388.49025

Izv. Math. 81, No. 5, 973-984 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 5, 92-104 (2017).
MSC:  49K20 49Q20 70H05
PDFBibTeX XMLCite
Full Text: DOI

Geometric problems on maxima and minima. Based on the Bulgarian original published 1989 by Narodna Prosveta, Sofia. (English) Zbl 1115.00002

Boston, MA: Birkhäuser (ISBN 0-8176-3517-3/pbk). ix, 264 p. (2006).
PDFBibTeX XMLCite

New geometric invariants for Euclidean lattices. (English) Zbl 1064.11046

Martinet, Jacques (ed.), Euclidean lattices, spherical designs and modular forms. On the works of Boris Venkov. Genève: L’Enseignement Mathématique (ISBN 2-940264-02-3/pbk). Monogr. Enseign. Math. 37, 268-272 (2001).
MSC:  11H06 11H50
PDFBibTeX XMLCite

Topology of absolute minima of functionals of volume type and the Dirichlet functional. (English. Russian original) Zbl 0696.49071

Transl., Ser. 2, Am. Math. Soc. 145, 93-108 (1989); translation from Modern problems of real and complex analysis, Collect. Sci. Works, Kiev 1984, 40-64 (1984).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software